# SDR FDEA2019120653182

- Difficulty date: December 5, 2019
- Submitted: December 6, 2019
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,415 hours, 27,258 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Misinstalled
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  915     52-10  1848     05DEC19  CDG  FACT  U  LOGPAGES:2805999  DOOR L1 IS DIFFICULT TO ARM.       FOUND COVER NOT PROPERLY INSTALLED, REINSTALLED  DOOR SLIDE RAFT COVER AS PER AMM  25-66-01-4,  SELECT LEVER MOVE TO ARM POSITION EASILY. A/C OK  FOR SERVICE.
